On perfect mappings from to .
Georgian mathematical journal, Tome 1 (1994) no. 5, pp. 567-573 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: perfect mapping, closed mappings
@article{GMJ_1994__1_5_47342,
     author = {Tsereteli, I.},
     title = {On perfect mappings from  to .},
     journal = {Georgian mathematical journal},
     pages = {567--573},
     year = {1994},
     volume = {1},
     number = {5},
     zbl = {0830.54016},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_1994__1_5_47342/}
}
TY  - JOUR
AU  - Tsereteli, I.
TI  - On perfect mappings from  to .
JO  - Georgian mathematical journal
PY  - 1994
SP  - 567
EP  - 573
VL  - 1
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/GMJ_1994__1_5_47342/
LA  - en
ID  - GMJ_1994__1_5_47342
ER  - 
%0 Journal Article
%A Tsereteli, I.
%T On perfect mappings from  to .
%J Georgian mathematical journal
%D 1994
%P 567-573
%V 1
%N 5
%U http://geodesic.mathdoc.fr/item/GMJ_1994__1_5_47342/
%G en
%F GMJ_1994__1_5_47342
Tsereteli, I. On perfect mappings from  to .. Georgian mathematical journal, Tome 1 (1994) no. 5, pp. 567-573. http://geodesic.mathdoc.fr/item/GMJ_1994__1_5_47342/